MathSciNet Relay Station
MathSciNet bibliographic data
MR447432 (56 #5744) 20H20 (16A18)
Lichtman, A. On subgroups of the multiplicative group of skew fields. Proc. Amer. Math. Soc. 63 (1977), no. 1, 15–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement